Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Cosine Products, Fourier Transforms, and Random Sums

Kent E. Morrison
The American Mathematical Monthly
Vol. 102, No. 8 (Oct., 1995), pp. 716-724
DOI: 10.2307/2974641
Stable URL: http://www.jstor.org/stable/2974641
Page Count: 9
  • More info
  • Add to My Lists
  • Cite this Item
Cosine Products, Fourier Transforms, and Random Sums
Preview not available

Page Thumbnails

  • Thumbnail: Page 
716
    716
  • Thumbnail: Page 
717
    717
  • Thumbnail: Page 
718
    718
  • Thumbnail: Page 
719
    719
  • Thumbnail: Page 
720
    720
  • Thumbnail: Page 
721
    721
  • Thumbnail: Page 
722
    722
  • Thumbnail: Page 
723
    723
  • Thumbnail: Page 
724
    724